# SDR UPS96421210

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 180-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  STRINGER 5 CRACKED BETWEEN STA 180 AND STA 200 RT.  REPLACED STRINGER 5 BETWEEN STA 180 AND STA 200 RT IAW SRM 51-30-02.
